Limits of molecular measures in certain spaces
Doklady Akademii Nauk, Tome 171 (1966) no. 2, pp. 251-253
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_2_a1,
author = {I. A. Berezanskii},
title = {Limits of molecular measures in certain spaces},
journal = {Doklady Akademii Nauk},
pages = {251--253},
year = {1966},
volume = {171},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_2_a1/}
}
I. A. Berezanskii. Limits of molecular measures in certain spaces. Doklady Akademii Nauk, Tome 171 (1966) no. 2, pp. 251-253. http://geodesic.mathdoc.fr/item/DAN_1966_171_2_a1/